Skip to navigation | Skip to main content | Skip to footer
Menu Search the University of Manchester siteSearch
Search type

Alternatively, use our A–Z index

Prof Igor Evstigneev - publications

List of publications


  • Evstigneev, I., Hens, T., Schenk-Hoppe, K. R., & Haven, E. (Ed.) (2015). Evolutionary Behavioural Finance. In Handbook of Post Crisis Financial Modelling. Palgrave Macmillan . . Publication link: aa2a72b4-f376-4bf1-a826-0b40b31c8cf3
  • Evstigneev, I., Hens, T., & Schenk-Hoppe, K. R. (2015). Mathematical Financial Economics. No publisher name.. Publication link: ceb5fe80-3c34-4050-9927-f4135384c78f




  • Evstigneev, I. V., Hens, T., Schenk-Hoppé, K. R., MacLean, L. C. (Ed.), Thorp, E. O. (Ed.), & Ziemba, W. T. (Ed.) (2010). Survival and evolutionary stability of the Kelly rule. In The Kelly Capital Growth Investment Criterion: Theory and Practice. World Scientific Publishing. . Publication link: 4d35495c-3416-4c10-9b25-cbf88ff76b55
  • Evstigneev, I. V., & Pirogov, S. A. (2010). Stochastic nonlinear Perron-Frobenius theorem. Positivity, 14(1), 43-57. DOI: 10.1007/s11117-008-0003-2. Publication link: 12efa935-c6be-44d3-abf0-1a75560666ac





  • Dempster, M. A. H., Evstigneev, I. V., & Taksar, M. I. (2006). Asset pricing and hedging in financial markets with transaction costs: An approach based on the von Neumann-Gale model. Annals of Finance, 2(4), 327-355. DOI: 10.1007/s10436-006-0042-2. Publication link: 779a74f4-5f9c-46e7-bc85-5f826004e1a6
  • Evstigneev, I. V., Hens, T., & Schenk-Hoppé, K. R. (2006). Evolutionary stable stock markets. Economic Theory, 27(2), 449-468. DOI: 10.1007/s00199-005-0607-8. Publication link: c3d0d5ae-be23-40e4-b767-833fce1e4cc8
  • Evstigneev, I. V., Schenk-Hoppe, K. R., Van, C. L. (Ed.), Dana, R. A. (Ed.), Mitra, T. (Ed.), & Nishimura, K. (Ed.) (2006). The von Neumann-Gale growth model and its stochastic generalization. In Handbook on Optimal Growth. Springer New York. . Publication link: ee59b684-9823-48a3-aba4-b33682b34ef2







  • Amir, R., & Evstigneev, I. V. (2000). A functional central limit theorem for equilibrium paths of economic dynamics. Journal of Mathematical Economics, 33(1), 81-99. . Publication link: 643dc897-8edf-4a6f-84ec-9b66241ce98e
  • Evstigneev, I., I, V., Anoulova, S., & Gundlach, V. (2000). Turnpike theorems for positive multivalued stochastic operators. Advances in Mathematical Economics, 2. . Publication link: ddb9e444-3ca3-4a1f-a610-c12b29ec42a5


  • Evstigneev, I. V., Haneveld, W. K. K., & Mirman, L. J. (1999). Robust insurance mechanisms and the shadow prices of information constraints. Journal of Applied Mathematics and Decision Sciences, 3(1), 85-128. . Publication link: 4445e2ce-6b0b-4a03-b60f-fb57b4aac47c
  • Amir, R., & Evstigneev, I. V. (1999). Stochastic version of Polterovich's model: Exponential turnpike theorems for equilibrium paths. Macroecpnomic Dynamics, 3, 2. . Publication link: 97b8c3c1-5c18-4841-b353-37c3c43c78c4


  • Evstigneev, I., I, V., Dempster, M., & Pirogov, S. (1998). Balanced states in stochastic economies with locally interacting agents. Stochastics, 64. . Publication link: 3bec6b69-e4da-41ac-a5ea-24aab402e5b9
  • Evstigneev, I., I, V., & Flaam, S. (1998). Rapid growth paths in mulitvalued dynamical systems generated by homogenous convex stochastic operators. Set-Valued Anaysis, 6. . Publication link: a8bf450d-2c91-4830-b06a-a6ae3d728a72


  • Evstigneev, I. V., Hildenbrand, W., & Jerison, M. (1997). Metonymy and cross-section demand. Journal of Mathematical Economics, 28(4), 397-414. . Publication link: 25f74611-59f9-4685-853c-e56f5feb77d4


  • Evstigneev, I., I, V., & Greenwood, P. E. (1994). Markov fields over countable partially ordered sets: Extrema and splitting. Memoirs of Amer. Math. Soc, 112 (537). . Publication link: 8f4c735f-e767-44e4-89b3-81f58a084670